# SDR DHL2005788003

- Difficulty date: July 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR DOOR LIGHT FWD PANEL COMES ON AT 320 KT IAS.  ADJUSTED NOSE GEAR DOOR WARNING SWITCHES. OPS CKS GOOD ON GROUND IAW 32-62-11.
